# SDR N93A29022008

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Gulstm GIV
- Aircraft serial: 1324
- Aircraft time: 9,894 hours, 4,853 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pad
- Part number: 1159LM306223
- Condition: Overtorqued
- Location: Nlg
- Part time: 9,894 hours, 4,853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED GEAR AND NOSE GEAR FAILED TO FULLY RETRACT, EXTENDED GEAR AGAIN AND RIGHT MAIN FAILED TO INDICATE DOWN AND LOCKED UNTIL EMERGENCY BLOWDOWN WAS ACTIVATED.  MAINTENANCE FOUND NOSE GEAR JACK PAD OVER TORQUED AND EXCESSIVE PAINT, REMOVED PAINT AND LOOSENED NUT.  RIGHT GEAR ISSUE WAS DUE TO CONFIGURATION ISSUE.
